Identification of cross‐reaction patterns in allergic contact dermatitis from topical corticosteroids

@article{Coopman1989IdentificationOC,
  title={Identification of cross‐reaction patterns in allergic contact dermatitis from topical corticosteroids},
  author={S. Coopman and H. Degreef and A. Dooms-Goossens},
  journal={British Journal of Dermatology},
  year={1989},
  volume={121}
}
  • S. Coopman, H. Degreef, A. Dooms-Goossens
  • Published 1989
  • Medicine
  • British Journal of Dermatology
  • Contact allergy to topical corticosteroids occurs more frequently than previously supposed. Cross‐allergic phenomena are common. On the basis of a review of the literature and our own patch test data on 15 patients, we conclude that positive patchtests to corticosteroids occur approximately six to seven times more frequently in well‐defined groups of structurally‐related substances than between corticosteroids of different groups. An analogous substitution pattern on the steroid D‐ring or the… CONTINUE READING
    275 Citations
    Contact hypersensitivity to topical corticosteroids
    • 83
    Corticosteroid classes: a quick reference guide including patch test substances and cross-reactivity.
    • 79
    Cross‐reactivity patterns to budesonide
    • 18
    Allergic contact dermatitis following ocular use of corticosteroids.
    • M. Baeck, P. De Potter, A. Goossens
    • Medicine
    • Journal of ocular pharmacology and therapeutics : the official journal of the Association for Ocular Pharmacology and Therapeutics
    • 2011
    • 15

    References

    SHOWING 1-10 OF 51 REFERENCES
    Contact sensitivity to topical corticosteroids.
    • J. Guin
    • Medicine
    • Journal of the American Academy of Dermatology
    • 1984
    • 61
    Identification of undetected corticosteroid allergy
    • 29
    Allergic contact eczema from topical corticosteroids
    • 62
    Delayed hypersensitivity to topical corticosteroids.
    • 72
    Contact allergy to the corticosteroid budesonide
    • 43
    Allergic contact dermatitis and conjunctivitis to corticosteroids
    • 31